# SDR AALA200801743

- Difficulty date: July 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- Aircraft time: 41,537 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Krueger Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MIA INFLIGHT (T1812/01JUL).  CREW REPORTED GREEN SYSTEM HYDRAULIC PRESSURE LOW INDICATION ON APPROACH.  MANUALLY LOWERED GEAR.  LANDED MIA WITHOUT INCIDENT AND AIRCRAFT WAS TOWED TO GATE.  SERVICED GREEN HYDRAULIC SYSTEM AND RESTORED FREE FALL EXTENSION HANDLE.  ON 6 JUL FOUND PIN HOSE IN KRUEGER FLAP PRESSURE LINE ON LT SIDE OF AIRCRAFT AT SEAT ROW 16AB.  REPAIRED KRUEGER FLAP PRESSURE LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
